About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 302635, 9 pages
http://dx.doi.org/10.1155/2012/302635
Research Article

Optimal Bounds for Neuman-Sándor Mean in Terms of the Convex Combinations of Harmonic, Geometric, Quadratic, and Contraharmonic Means

1Department of Mathematics, Hangzhou Normal University, Hangzhou 313036, China
2School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
3School of Science, Hangzhou Dianzi University, Hangzhou 310018, China

Received 15 October 2012; Accepted 5 December 2012

Academic Editor: Julian López-Gómez

Copyright © 2012 Tie-Hong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Zentralblatt MATH
  2. Y.-M. Chu and M.-K. Wang, “Inequalities between arithmetic-geometric, Gini, and Toader means,” Abstract and Applied Analysis, vol. 2012, Article ID 830585, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Neuman, “On one-parameter family of bivariate means,” Aequationes Mathematicae, vol. 83, no. 1-2, pp. 191–197, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M.-K. Wang, Z.-K. Wang, and Y.-M. Chu, “An optimal double inequality between geometric and identric means,” Applied Mathematics Letters, vol. 25, no. 3, pp. 471–475, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W.-D. Jiang, “Some sharp inequalities involving reciprocals of the Seiffert and other means,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 593–599, 2012.
  6. E. Neuman, “Inequalities for the Schwab-Borchardt mean and their applications,” Journal of Mathematical Inequalities, vol. 5, no. 4, pp. 601–609, 2011. View at Publisher · View at Google Scholar
  7. E. Neuman and J. Sándor, “Companion inequalities for certain bivariate means,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 1, pp. 46–51, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Zhu, “Some new inequalities for means in two variables,” Mathematical Inequalities & Applications, vol. 11, no. 3, pp. 443–448, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Zhu, “New inequalities for means in two variables,” Mathematical Inequalities & Applications, vol. 11, no. 2, pp. 229–235, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Neuman and J. Sándor, “Inequalities for the ratios of certain bivariate means,” Journal of Mathematical Inequalities, vol. 2, no. 3, pp. 383–396, 2008. View at Publisher · View at Google Scholar
  11. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Sándor, “On certain inequalities for means III,” Archiv der Mathematik, vol. 76, no. 1, pp. 34–40, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Sándor, “On certain inequalities for means II,” Journal of Mathematical Analysis and Applications, vol. 199, no. 2, pp. 629–635, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Sándor, “On certain inequalities for means,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 602–606, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. K. Vamanamurthy and M. Vuorinen, “Inequalities for means,” Journal of Mathematical Analysis and Applications, vol. 183, no. 1, pp. 155–166, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Sándor, “A note on some inequalities for means,” Archiv der Mathematik, vol. 56, no. 5, pp. 471–473, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their Inequalities, D. Reidel, Dordrecht, The Netherlands, 1988.
  18. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean. II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Zentralblatt MATH
  19. Y.-M. Li, B.-Y. Long, and Y.-M. Chu, “Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 567–577, 2012.
  20. E. Neuman, “A note on certain bivariate mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 637–643, 2012.
  21. S. Simić and M. Vuorinen, “Landen inequalities for zero-balanced hypergeometric functions,” Abstract and Applied Analysis, vol. 2012, Article ID 932061, 11 pages, 2012. View at Zentralblatt MATH